# SDR TWAA0003026

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE RT WING INBD FLAP OTBD END FWD BULLNOSE WAS WORN.  REMOVED MULTIPLE LAYERS OF PAINT TO MATERIAL SURFACE.  FOUND NO DAMAGE.  APPLIED PROTECTIVE COATING PER SRM 51-24, AND PAINTED.
